Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF APPLIED FLUID MECHANICS (JAFM)   2016 , Volume 9 , Number 6; Page(s) 3101 To 3107.
 
Paper: 

ASYMPTOTIC APPROACH TO THE GENERALIZED BRINKMAN’S EQUATION WITH PRESSURE-DEPENDENT VISCOSITY AND DRAG COEFFICIENT

 
 
Author(s):  PAZANIN I.*, PEREIRA M.C., SUAREZ GRAU F.J.
 
* DEPARTMENT OF MATHEMATICS, FACULTY OF SCIENCE, UNIVERSITY OF ZAGREB, BIJENICKA 30, 10000 ZAGREB, CROATIA
 
Abstract: 

In this paper we investigate the fluid flow through a thin (or long) channel filled with a fluid saturated porous medium. We are motivated by some important applications of the porous mediumflow in which the viscosity of fluids can change significantly with pressure. In view of that, we consider the generalized Brinkman’s equation which takes into account the exponential dependence of the viscosity and the drag coefficient on the pressure. We propose an approach using the concept of the transformed pressure combined with the asymptotic analysis with respect to the thickness of the channel. As a result, we derive the asymptotic solution in the explicit form and compare it with the solution of the standard Brinkman’s model with constant viscosity. To our knowledge, such analysis cannot be found in the existing literature and, thus, we believe that the provided result could improve the known engineering practice.

 
Keyword(s): BRINKMAN’S EQUATION, PRESSURE-DEPENDENT VISCOSITY, PRESSURE-DEPENDENT DRAG COEFFICIENT, TRANSFORMED PRESSURE, ASYMPTOTIC ANALYSIS
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 50
 
Latest on Blog
Enter SID Blog